Topological Study of SU(N) Mangetic Monopoles

Publisher
Amer Physical Soc
Issue Date
1982
Language
ENG
Citation

PHYSICAL REVIEW D, v.25, no.12, pp.3308 - 3311

ISSN
1550-7998
DOI
10.1103/PhysRevD.25.3308
URI
http://hdl.handle.net/10203/58489
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 136
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 5 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0